# SDR SIMA201018103

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 17,038 hours, 12,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BF50384901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3478 THE CREW REPORTED THE SERVICE DOOR EMERGENCY EXIT SIGN WAS FOUND TO BE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICE DOOR EMERGENCY EXIT LIGHTED SIGN ASSEMBLY IAW CRJ-700 AMM 33-51-05.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
